MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; MONITOR

SPECTRUM MEDICAL LTD QUANTUM WORKSTATION; MONITOR
Model Number QWS 15"
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
User reported that whilst delivering cardioplegia in cardioplegia pressure regulation mode they were unable to regulate pressure.User reported that the pressure would overshoot the try to reduce to accommodate.To rectify this the user did not use regulation mode.There was no patient harm as a result of this issue.
 
Additional Manufacturer Narrative
Device has been returned to spectrum medical and is undergoing investigation.
 
Additional Manufacturer Narrative
The logs show pressure alarms.When the pump ran without pressure regulation, max pressure would still engage.Suggesting an obstruction in the line and could explain why pressure regulation would oscillate.Root cause - circuit setup.
 
Event or Problem Description

Brand Name
QUANTUM WORKSTATION
Common Device Name
MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
angus fletcher
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key22195238
Report Number3006073153-2025-00143
Device Sequence Number9227509
Product Code DRY
UDI-Device Identifier05060434420008
UDI-Public05060434420008
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQWS 15"
Device Catalogue Number51-000001-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown